# SDR 08FDEA00386

- Difficulty date: January 22, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327478621200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - SEAT TRACK Y-1970 BETWEEN FR60 AND FR61 FOUND CRACKED.  THE ATA CHAPTER FOR THIS SDR IS IN FACT 5310, INSTEAD OF THE 5611 INSERTED ABOVE.  THE SEAT TRACK WAS REPLACED IN ACCORDANCE WITH SRM 51-72-10 AND 51-40-21.
